← Return to Symptoms for months

Discussion
supercalifragilistic (@supercalifragilistic)

Symptoms for months

Digestive Health | Last Active: Sep 13, 2019 | Replies (8)

Comment receiving replies
@supercalifragilistic

Yes to both and both were normal. This all started after taking antibiotics and then having a nuclear stress test. Feel just miserable

Jump to this post


Replies to "Yes to both and both were normal. This all started after taking antibiotics and then having..."

I just thought of something. Medicines can effect the lipase & amylace on a blood test that is certain medicines so maybe it was from the antibiotic you took but if it was I would think your lipase & amylace would be high. I was taking omeprazole for years & that is a possibility for me but I stopped it 4 months ago. I am going Tues for a repeat on the lipase & amylace so i will see if it has gotten higher. I hope not bc I odn't know what they would do next.